# SDR SWAA2023082190734

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 23,911 hours, 11,598 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG AFT STRUT FAIRING TRAILING EDGE WEDGE PANEL FWD I/B VERTICAL WEB CRACKED 1.1 INCH EXTENDING FROM MATING SURFACE.<[01] COMPLETED EA M-23-154-01884 ON TASK TTG8Q00MWQ5D
